# SDR SWAA2012111309283

- Difficulty date: November 7, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 66,207 hours, 56,515 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 654645262
- Part serial: MA1729
- Condition: Broken
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 GROUND SPOILER UPPER ACTUATOR HINGE BEARING CASTINGS BROKEN.  REMOVED AND REPLACED NR 5 GROUND SPOILER PER AMM.
